# SDR DALA2015011200287

- Difficulty date: January 9, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 1475, LONGERON 2L, AFT SIDE.  REMOVED AND REPLACED IAW DWG 9964461, REV W.
